# SDR FDEA201404300895

- Difficulty date: April 30, 2014
- Submitted: May 9, 2014
- Operation: Air carrier
- Aircraft: N977FD
- Make and model: Boeing 757236
- Aircraft serial: 24118
- Aircraft time: 46,394 hours, 20,892 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143N51061
- Condition: Corroded
- Location: Bs 780-880
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK BS 780 - 880 LBL 45.50 SEAT TRACK HAS CORROSION, NICKS & SCRATCHES.  REMOVED DAMAGE IAW SRM 51-10-02.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-52, FIG. 101,   DETAIL I. REMOVED AND REPLACED SEAT TRACK IAW SRM 51-40-02 AND DWG 143N5080.   MAJOR.
